Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    2
  • views
    4981

Entries in this blog

 

8 Weeks Off Epuris

Thought I'd give a short little update on my progress. I was on Epuris from November 2014 until mid-February 2015. I stopped my treatment about 20 days before I was supposed to, because I just couldn't do it anymore. My mental state was just not... the best during these months. It was probably unrelated to the medication, but I believe that the medication may have just topped it all off. Anyway, as per my last post, I'm in such a better place. You'd be surprised how much happier you are w

katabbs

katabbs

04/17/15

 

2 Weeks Off Epuris

Just a quick check in. I'm surprised with how quickly time flies -- can you believe it's already been 14 days since I've quit my Epuris treatment? Woah. I feel amazing. My eating habits are back to normal (hehe or my version of normal - AKA hungry 24/7), and even though I'm still struggling to go out more and not be at home all day, I've been feeling so so so much better. Having a healthy apetite and lack of nausea really has a huge impact on one's mental state. It's just so nice to b

katabbs

katabbs

03/04/15

 

Epuris - Why I Quit (96 Days)

As the title suggests... I quit Epuris after my third month. For the first 30 days, I was on 20 mg. Then, for the next 60 days I was taking 40 mg. My blood work was good after the third month, so my doctor decided to increase my dosage to 50 mg a day. I was on this dosage for 6 days, and then I decided to stop. It was not an impulsive decision -- I had been thinking about it for a while, it just took one really bad day to make me stop the medication. I quit because I felt terrible on this

katabbs

katabbs

02/22/15

 

Epuris (Accutane) Week 12

So I've just started my twelfth week with Epuris. I'm currently on a 40 mg dosage. Just wanted to update my symptom list since they're getting a bit more interesting. In the past few weeks I've been getting these severe migraines. They're not too frequent, but when I do get them, they're super intense. I've gotten about three of them within the last 4-5 weeks. I will talk to my doctor about this when I see him -- obviously if they start occurring more often then I'll just stop the meds an

katabbs

katabbs

01/30/15

Last Reply:
02/04/15

 

Epuris Week 9

After being on a 40 mg dosage of Epuris (similar to accutane) for a month, I went to visit my doctor on Thursday. He mentioned that we need to be careful about harming my liver, that my "ald" or something is 50 something higher than normal people. Yikes. He decided to maintain my dosage, and just continue to monitor my blood work. Symptom wise: - liver enzymes up - dry eyes, lips, face and arms - dry nose -- no nose bleeds, but very uncomfortable when I wake up - nausea / lack o

katabbs

katabbs

01/11/15

 

Epuris Week 5

I've been on Epuris since November 13, 2014. My initial dosage was 20 mg, and I took it for 30 days. My current dosage is 40 mg, as of two days ago. Just as a quick background, my skin on its own (without any acne treatment) is normal-oily, and not too sensitive. My forehead is clear, but my cheeks and jaw tend to break out more often (a new pimple once a week). I have moderate acne, but tons of acne scars (those "gorgeous" dark spots that are impossible to hide). In terms of bodily acne, I

katabbs

katabbs

12/15/14

 

Intro

About time I started a blog about my journey. A little backround information: I'm about to hit 20 in a few weeks, and have had acne since I was 12. Over the years it's gotten worse. I've been on almost every prescription treatment, and have tried multiple home remedies too. I'm currently on Epuris (similar to accutane). Here's a list of what I've tried so far (that I can remember): Benza-clin Aczone with Apodoxy (doxycycline) Clindamycin Tactuo Tea tree oil Lemon Green tea

katabbs

katabbs

12/15/14

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×